Change search
ReferencesLink to record
Permanent link

Direct link
The Hunter-Saxton System and the Geodesics on a Pseudosphere
Baylor University, United States .ORCID iD: 0000-0001-6191-7769
2013 (English)In: Communications in Partial Differential Equations, ISSN 0360-5302, E-ISSN 1532-4133, Vol. 38, no 5, 860-881 p.Article in journal (Refereed) Published
Abstract [en]

We show that the two-component Hunter-Saxton system with negative coupling constant describes the geodesic flow on an infinite-dimensional pseudosphere. This approach yields explicit solution formulae for the Hunter-Saxton system. Using this geometric intuition, we conclude by constructing global weak solutions. The main novelty compared with similar previous studies is that the metric is indefinite.

Place, publisher, year, edition, pages
2013. Vol. 38, no 5, 860-881 p.
Keyword [en]
Geodesics, Global weak solutions, Pseudosphere, The Hunter-Saxton system
National Category
Other Mathematics
URN: urn:nbn:se:kth:diva-163799DOI: 10.1080/03605302.2013.771660ISI: 000317346600005ScopusID: 2-s2.0-84876130766OAI: diva2:802395

QC 20150417

Available from: 2015-04-13 Created: 2015-04-12 Last updated: 2015-04-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Communications in Partial Differential Equations
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link